Croatian Operational Research Review (Dec 2012)

ON THE COMPLEXITY OF SEMIDEFINITE PROGRAMS ARISING IN POLYNOMIAL OPTIMIZATION

  • Igor Klep,
  • Janez Povh,
  • Angelika Wiegele

Journal volume & issue
Vol. 3, no. 1
pp. 126 – 136

Abstract

Read online

In this paper we investigate matrix inequalities which hold irrespective of the size of the matrices involved, and explain how the search for such inequalities can be implemented as a semidefinite program (SDP). We provide a comprehensive discussion of the time complexity of these SDPs.

Keywords